# SDR SWIA20241029810

- Difficulty date: August 10, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 42,665 hours, 31,418 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD DRAG ANGLE AT THE BOTTOM OF THE VERTICAL STABILIZER RH SIDE IS CRACKED (C-CHECK RO 10/28/2024) (FILED OPEN)PERFORMED REPAIR ON RIGHT HAND FORWARD DRAG ANGLE AT THE BOTTOM OF VERTICAL STABILIZER RH SIDE PER BOMBARDIER REO 670-55-31-018. REV.-A. DATE: 2016-11-10. MHIRJ REO 670-55-31-178. REV. --. DATE: 2024-08-22. CRJ-700 SRM 51-26-01. SRM 51-21-11, SRM 51-25-06, SRM 51-25-16. NDT PERFORMED BY BARON NDT,LLC FAA CRS# 5NDR545D. REPORT # S082924-5. P.O. NUMBER: 173559. DATE OF INSPECTION: 04-SEP-2024. TOOL USE: DIGITAL COUTING SCALE AV-4800. CAL DUE: DEC-2024.
